U.S. doctors online nowAsk doctors free
A 33-year-old member asked:

My blood clots very quickly when i get cut, i take pradaxa 150 mg two times a day. could this have anything to do with it?

2 doctor answers3 doctors weighed in
Dr. Richard Shemin
Thoracic Surgery 47 years experience
Unlikely. : Unlikely. The drug is usually will prolong bleeding time.
Dr. Pankaj Kulshrestha
Thoracic Surgery 39 years experience
Pradaxa: Most likely your doctor started Pradaxa for state of excessive clotting. I am not sure why Pradaxa was started in your case. Please note that Pradaxa causes thinning of blood and can cause bleeding. If any bleeding develops, Pradaxa should be immediately discontinued. Caution: Pradaxa is a new drug: clotting may be unreported side effect. Notify your doctor if this is the case.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 12, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.